| Catalog Number |
2008-90051 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tips of two chesapeake anterior lumbar universal awls and the tips of two chesapeake anterior lumbar universal drills deformed intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This report captures the second of two drills.
Additional Manufacturer Narrative
Additional data: d9, h3.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.